2019
Том 71
№ 2

All Issues

Asymptotic behavior of solutions of the heat-conduction equation with white noise in the right side

Dorogovtsev A. Ya., Ivasyshen S. D., Kukush A. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 1, pp 10-15.

Citation Example: Dorogovtsev A. Ya., Ivasyshen S. D., Kukush A. G. Asymptotic behavior of solutions of the heat-conduction equation with white noise in the right side // Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 8 – 20.

Full text